MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW STR 3WAY 50ML SI CH20; SILICONE CATHETER

COLOPLAST A/S X-FLOW STR 3WAY 50ML SI CH20; SILICONE CATHETER
Model Number AB60201002
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Codes Pain (1994); Hematuria (2558)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the balloon deflates or is pierced one week following placement of the catheter.Need to change the catheter of the patient more often than normal.This occured several times.Consequence: hematuria, pains.

Brand Name
X-FLOW STR 3WAY 50ML SI CH20
Common Device Name
SILICONE CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7804411
Report Number9610711-2018-00013
Device Sequence Number1195674
Product Code EZL
UDI-Device Identifier03600040143230
UDI-Public03600040143230
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAB60201002
Device Catalogue NumberAB6020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR